It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by PatB on October 11, 2000 at 18:12:42:

In Reply to: psoriatic arthritis posted by suejenni on September 15, 2000 at 22:19:29:

: Hello,
: I need to ask a question about arthritis and it's
: effects on eyes. My son has psoriatic arthritis. He
: is away at school and called me today because he is having trouble focasing, blurred vision and spots.
: When he was first diagnosed at the age of 16, I was told that arthritis could effect any body organs and
: your eyes. Has anyone every had an experience similar
: or like this? Please advise.

Any of the arthritis meds can lead to dryer eyes. If he experiences dry eyes, dry mouth and/or swollen glands he might want to get checked for Sjogren's Syndrome. You can more responses by joining the PsoriaticArthritis email list at www.egroups.com with more than 400 members either having PA or friends and relatives have PA. PatB


Follow Ups

All times are GMT -7. The time now is 10:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!